Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Staph infection in the ear. What medication can I take? Burning in the ear with redness

I m a 46 year old white female. I was told today that I have a staph infrection in my right ear. What over the counter can I take for the pain? Why does it burn and feel like it has fever on outside of ear? Ear is very red! I was so shocked today that I forgot to ask any questions! What could cause this? Thank for so much for your time
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM

It seems you are quite restless with the infection. Staph infections can result due to cold, allergy, skin reaction to any medication or lotion, swimming, wax, otitis media (acute/chronic), etc

1. Infection and inflammation cause pain, redness, discomfort, fever like symptoms. You need antibiotic, doxt-100 and analgesics to get relieved of your agony. It is always good to get clinically examined before taking any oral medicines.
2. Sometimes infected wax cause pain inflammation and infection, you may need an ear wash. If it is otitis media, antibiotics and ear drops will help.
3. Avoid swimming and touching your ears, do not use tooth picks to scratch or fiddle with ears.
4. Get examined, diagnosed and treated.

Take care.
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor